# SDR TRAX200700346

- Difficulty date: March 12, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT TREAD SKIN TO INNER SKIN L-BRACKET CRACKED IN A PREVIOUSLY REPAIRED AREA, LOCATION MARKED.
